High Wind, Texas
- When
- May 11, 2:29 AM CST to 2:31 AM CST
- Where
- Texas forecast zone
- Measured
- 57 kt (66 mph) measured gust
- Reported by
- ASOS
- Coordinates
- 36.748, -101.490 (the zone’s center; the record gives no point)
A tight pressure gradient during the early morning hours resulted in strong non-thunderstorm wind gusts across the central Oklahoma Panhandle. No damage or injuries were reported.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS AMA wrote it up.
A tight pressure gradient during the early morning hours resulted in strong non-thunderstorm wind gusts across the central Oklahoma Panhandle. No damage or injuries were reported.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before the first event at May 10, 11:08 PM CST, 3 hours 21 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
1208 AM CDT WED MAY 11 2011
.AVIATION...
06Z TAFS...SURFACE DRYLINE HAS QUICKLY RETREATED WESTWARD THIS
EVENING...ALREADY HAVING PASSED THROUGH KAMA AND KGUY AND WILL BE
PUSHING THROUGH KDHT SHORTLY. SOME SHOWERS AND THUNDERSTORMS HAVE
DEVELOPED SOUTHWEST OF THE TERMINALS AHEAD OF A MIDLEVEL SHORTWAVE
AND IN A ZONE OF ENHANCED H85 WARM AIR AND MOISTURE ADVECTION ON
WESTERN PERIPHERY OF 50 KT LLJ. THESE STORMS ARE MOVING TO THE
NORTHEAST AND KAMA WILL HAVE THE BEST CHANCE OF BEING AFFECTED BY THE
STORMS. INCLUDED A CB MENTION AT KAMA THROUGH 10Z...BUT HAVE KEPT
MENTION OUT OF KDHT AND KGUY FOR NOW WITH CHANCES OF THESE STORMS
AFFECTING THESE MORE NORTHERN LOCATIONS LOWER. WILL MAINTAIN VFR
CONDITIONS FOR NOW...BUT COULD SEE SOME BRIEF MVFR CIGS/VSBYS WITHIN
ANY THUNDERSTORMS. HAVE ADDED SCT CLOUDS AROUND 3 KFT AGL AS FORECAST
SOUNDINGS SHOW LOW-LEVEL MOISTENING EAST OF THE DRYLINE. DON/T EXPECT
LOW CIGS TO DEVELOP OUTSIDE OF ANY THUNDERSTORMS.
THE OTHER CONCERN WILL REMAIN THE WINDS. SOUTHEAST WINDS WILL REMAIN
BREEZY OVERNIGHT WITH GUSTS OF 25-30 KTS POSSIBLE. BELIEVE THE
BOUNDARY LAYER WILL REMAIN MIXED ENOUGH TO PRECLUDE THE NEED FOR LLWS
IN THE TAFS DESPITE 50 KT LLJ OVERHEAD. WINDS WILL VEER TO THE
SOUTHWEST AT KAMA AND KDHT AROUND 10Z...WITH THE DRYLINE STARTING TO
SURGE BACK EAST. WINDS WILL BE LATER TO VEER AT KGUY...CLOSER TO 13Z.
SOUTHWEST WINDS WILL STEADILY INCREASE ON WEDNESDAY...WITH SUSTAINED
SPEEDS REACHING NEAR 30 KTS BY MIDDAY WITH GUSTS AROUND 40 KTS AS
STRONG MID/UPPER LOW EJECTS ONTO THE PLAINS. THESE STRONG WINDS WILL
CONTINUE UNTIL EARLY EVENING BEFORE DISSIPATING. HAVE ISSUED AN AWW
FOR KAMA FROM 16Z-01Z.
KB
&&
.PREV DISCUSSION... /ISSUED 1119 PM CDT TUE MAY 10 2011/
UPDATE...
WILL ADD LOW THUNDERSTORM CHANCES TO THE FORECAST FOR THE REST OF
TONIGHT.
DISCUSSION...
A FEW THUNDERSTORMS MAY BE POSSIBLE FOR THE REST OF TONIGHT.
LATEST RADAR INDICATED NEW THUNDERSTORM DEVELOPMENT ALONG THE TEXAS
AND NEW MEXICO STATE LINE ROUGHLY 70 MILES WEST OF LUBBOCK AS OF 1115
PM. THESE STORMS WERE MOVING NORTHEAST AROUND 35 MPH AND WERE
INCREASING IN COVERAGE AND INTENSITY. APPEARS A WEAK 500 MB
DISTURBANCE/SHORT WAVE ON THE SOUTHWEST PERIPHERY OF A MID/UPPER LOW
NEAR THE FOUR CORNERS REGION TRIGGERED THESE STORMS. SINCE THESE
STORMS FORMED WEST OF THE DRYLINE AND WILL MOVE EAST OF THE DRYLINE
IN THE NEXT FEW HOURS...THINK THESE STORMS MAY MAINTAIN THEMSELVES
AND POSSIBLY STRENGTHEN...MOVING INTO THE SOUTHWEST PANHANDLES AROUND
1 AM...THOUGH NOT TOO CONFIDENT THESE STORMS WILL HOLD TOGETHER...
ESPECIALLY SINCE THESE STORMS FORMED FROM CLOUD BASES OF 10000 FT AGL
AND ARE ELEVATED IN NATURE...NOT SURFACE BASED.
THUS...PLAN ON ADDING LOW CHANCES FOR THUNDERSTORMS TO THE
PANHANDLES...ESPECIALLY TO THE SOUTH AND SOUTHEAST TEXAS PANHANDLE.
THESE STORMS MAY CAUSE VERY LITTLE RAINFALL AT THE GROUND DUE TO A
DRY LAYER BETWEEN 2000 FT AND 10000 FT AGL...WHICH MAY EVAPORATE MUCH
OF THE PRECIPITATION BEFORE REACHING THE GROUND.
WITH VERY STEEP MID LEVEL LAPSE RATES OF 9 TO 9.5C/KM...A FEW OF
THESE STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL BEING THE MAIN
HAZARD AS WELL AS GUSTY WINDS. THINK THE TORNADO THREAT REMAINS VERY
LOW AS DO NOT THINK STORMS WILL BE SURFACE BASED. WILL ADD MENTION TO
HWO.
WILL UPDATE PRODUCTS SHORTLY.
MBS
PREV DISCUSSION... /ISSUED 956 PM CDT TUE MAY 10 2011/
UPDATE...
ALLOWED TODAY/S RED FLAG WARNING EXPIRE. UPGRADED FIRE WEATHER WATCH
TO A RED FLAG WARNING ACROSS ALL OF THE PANHANDLES ON WEDNESDAY.
REMOVED RAIN CHANCES TONIGHT ACROSS THE PANHANDLES. ALSO...INCREASED
LOWS...DEWPOINTS...AND WINDS TONIGHT.
DISCUSSION...
BREEZY TO WINDY AND DRY CONDITIONS CAN BE EXPECTED TONIGHT INTO
WEDNESDAY.
AT 945 PM ACROSS THE PANHANDLES....A DRYLINE WAS NEAR A HAPPY TO
GUYMON LINE...QUICKLY SURGING NORTHWEST. SURFACE TEMPERATURES WERE
MAINLY IN THE UPPER 60S TO UPPER 70S WHILE SURFACE DEWPOINTS RANGED
FROM THE TEENS WEST OF THE DRYLINE TO THE UPPER 50S AND LOWER 60S
EAST OF THE DRYLINE.
WITH STRONG CAPPING FORECAST AND SINCE NO CONVECTION DEVELOPED SO FAR
THIS EVENING...REMOVED RAIN CHANCES ACROSS ALL OF THE PANHANDLES
TONIGHT. CHANCES FOR ANY RAINFALL SEEM TO BE BELOW 15 PERCENT AND
TOO LOW TO MENTION. A FEW LATEST MODELS SUCH AS THE HRRR/NAM12
DEPICTED THAT ISOLATED THUNDERSTORMS MAY DEVELOP OVER THE AREA
BETWEEN 1 AND 6 AM. IF THIS WERE TO OCCUR...THEY COULD BE STRONG TO
SEVERE WITH LARGE HAIL BEING THE MAIN HAZARD AS THE AIR WOULD BE VERY
UNSTABLE WITH MUCAPE 2000 TO 3000 J/KG. SIMPLY THINK DRY CONDITIONS
WILL PREVAIL WITH STRONG CAPPING.
INCREASED LOWS OVER THE AREA DUE TO STRONGER SURFACE WINDS KEEPING
THE AIR FROM DECOUPLING. THINK THE DRYLINE MAY REACH NEAR THE NEW
MEXICO STATE LINE BY 1 OR 2 AM BEFORE MOVING BACK EAST...EXITING THE
FORECAST AREA BY 10 AM WEDNESDAY.
SURFACE WINDS TONIGHT WILL STAY UP MAINLY 15 TO 25 MPH WITH HIGHER
GUSTS. WITH MODEL FORECAST 850 MB WINDS AROUND 50 KTS...ISOLATED
WIND GUSTS UP TO 45 MPH MAY BE POSSIBLE ON THE CAPROCK TONIGHT.
WEDNESDAY WILL BE A WINDY DAY AND MAY BE NEAR WIND ADVISORY CRITERIA
OF 35 MPH SUSTAINED FOR 2 HOURS OR MORE. GUSTS MAY BE NEAR 50 MPH.
PRODUCTS HAVE BEEN UPDATED.
MBS
FIRE WEATHER...
RED FLAG CONDITIONS HAVE ENDED TONIGHT ACROSS THE AREA AS THE DRYLINE
BRINGS HIGHER HUMIDITY LEVELS TO THE AREA.
UPGRADED THE FIRE WEATHER WATCH TO A RED FLAG WARNING ON WEDNESDAY DUE
TO VERY HIGH CONFIDENCE FOR RED FLAG CONDITIONS OF 20 MPH 20 FT WINDS
OR GREATER...RELATIVE HUMIDITY LEVELS BELOW 15 PERCENT...AND DRY
FUELS. STRONGER WINDS ON WEDNESDAY MAY INCREASE THE FIRE POTENTIAL
COMPARED TO THE PAST FEW DAYS.
MBS
PREV DISCUSSION... /ISSUED 705 PM CDT TUE MAY 10 2011/
AVIATION...
00Z TAFS...AS HAS BEEN THE CASE LATELY...STRONG WINDS WILL BE THE
MAIN AVIATION CONCERN THROUGH THE NEXT 24 HOURS. GUSTY SOUTH/SOUTHWEST
WINDS AT THE THREE TERMINALS EARLY THIS EVENING WILL BACK TO THE
SOUTHEAST AFTER SUNSET AROUND SURFACE LOW OVER SOUTHEAST CO AS
MID/UPPER LEVEL LOW APPROACHES FROM THE WEST. WILL LOSE MUCH OF THE
GUSTINESS AFTER SUNSET AS THE BOUNDARY LAYER STARTS TO
DECOUPLE...HOWEVER WINDS WILL STILL REMAIN BREEZY WITH SUSTAINED
SPEEDS CLOSE TO 20 KTS. THE DRYLINE WILL RETREAT WESTWARD LATER THIS
EVENING THROUGH EARLY OVERNIGHT...LIKELY PUSHING JUST WEST OF KGUY
AND KAMA BUT REMAINING EAST OF KDHT. BETTER POTENTIAL FOR ANY LOW
CLOUDS HOWEVER LOOKS TO REMAIN EAST OF THE TERMINALS...SO WILL
MAINTAIN VFR CONDITIONS AT ALL THREE TERMINALS WITH JUST SOME MID TO
HIGH CLOUDS EXPECTED. WINDS WILL THEN VEER BACK TO THE SOUTHWEST
AROUND 08-09Z AS THE SURFACE LOW STARTS TO SHIFT EAST/NORTHEAST AHEAD
OF EJECTING MID/UPPER LOW. THIS WILL PUSH THE DRYLINE AND ANY THREAT
FOR LOW CLOUDS EAST OF THE TERMINALS DURING THE PRE DAWN HOURS. COULD
SEE SOME GUSTS TO AROUND 25 KTS ONCE THE SOUTHWEST WINDS RETURN LATE
TONIGHT. SOUTHWEST WINDS WILL THEN FURTHER INCREASE DURING THE DAY ON
WEDNESDAY AS MIXING INCREASES...REACHING SPEEDS OF 20-25 KTS WITH
GUSTS AOA 30 KTS MID TO LATE MORNING...BEFORE FURTHER INCREASING
DURING THE AFTERNOON TO NEAR 30 KTS WITH GUSTS NEAR 40 KTS. MAY NEED
AN AWW FOR KAMA WEDNESDAY AFTERNOON...BUT WILL NOT ISSUE YET AS IT
CURRENTLY LOOKS MARGINAL. ONE FINAL NOTE...THE WESTERN EDGE OF A
40-50 KT LLJ WILL BE POSITIONED OVER KAMA AND KGUY BETWEEN ROUGHLY
04Z AND 09Z TONIGHT. WILL REFRAIN FROM LLWS MENTION ATTM AS SURFACE WINDS
LOOK TO STAY STRONG ENOUGH TO KEEP MAGNITUDE OF LLWS BELOW
MENTIONABLE LEVELS...BUT WILL CONTINUE TO MONITOR.
KB
PREV DISCUSSION... /ISSUED 407 PM CDT TUE MAY 10 2011/
DISCUSSION...
FORECAST CONCERNS THIS AFTERNOON REVOLVE AROUND CONVECTION IN THE
EAST TONIGHT...FIRE WEATHER THE REMAINDER OF THIS AFTERNOON AND
TOMORROW...AND WINDS ON WEDNESDAY.
DRYLINE HAS BEEN PARKED IN THE EASTERN ZONES THIS AFTERNOON...WITH
SURFACE DEWPOINTS IN THE 50S AND 60S ALONG AND EAST OF A LINE FROM
CANADIAN TO WELLINGTON. CONVERGENCE ALONG THE DRYLINE HAS LED TO
SOME THUNDERSTORMS ACROSS THE EASTERN STACK OF COUNTIES AND WILL
CONTINUE THE THUNDERSTORM CHANCES IN THE EAST THROUGH 06Z.
CONFIDENCE IS LOWER ON EXTENDING POPS BACK TO THE WEST AS DRYLINE
RETREATS TONIGHT...SO WILL REFRAIN FROM INSERTING POPS BACK ONTO THE
CAPROCK COUNTIES FOR TONIGHT. LATEST SPC MESOANALYSIS PAINTS MLCAPES
BETWEEN 500 AND 1000 JOULES OUT EAST AND THIS COULD SUPPORT SOME
STRONG STORMS WITH SOME HAIL. BELIEVE THE DRYLINE WILL RETREAT
FURTHER WESTWARD THAN PREVIOUS THOUGHT AND HAVE RAISED TEMPS AND
DEWPOINTS FOR THE OVERNIGHT HOURS. SIDED CLOSER TO THE WARMER MET
NUMBERS AS THE MAV HAS BEEN RUNNING WAY TOO COOL AT NIGHT RECENTLY.
UPPER LEVEL LOW OVER THE FOUR CORNERS REGION TONIGHT WILL EJECT
NORTHEASTWARD ACROSS THE AREA TOMORROW. DECREASING HEIGHTS IN
ADVANCE OF THIS SYSTEM WILL KEEP TEMPS A FEW DEGREES COOLER THAN
TODAY WITH LOWER 70S IN THE NORTHWEST TO MIDDLE 80S IN THE SOUTHEAST
TEXAS PANHANDLE. DRYLINE SHOULD GET A GOOD PUSH INTO OKLAHOMA
TOMORROW AS SOUTHWEST WINDS INCREASE DURING THE MORNING HOURS...
USHERING IN DEWPOINTS IN THE 20S. SILENT POPS WILL CONTINUE FOR
WEDNESDAY AS BETTER CHANCES FOR STORMS WILL REMAIN WELL EAST INTO
OKLAHOMA. THE ONE EXCEPTION MAY BE ACROSS THE FAR WESTERN PARTS OF
THE OKLAHOMA PANHANDLE AS UPPER LOW SWINGS THROUGH...BUT WILL OMIT
FOR NOW. REGARDING THE WIND...MIXING TO NEAR OR SLIGHTLY ABOVE 600MB
SHOULD BE ABLE TO MIX DOWN SOME OF THE STRONGER WINDS ALOFT. LIKE
YESTERDAY...MAV AND MET ARE AT ODDS ON THE WIND SPEEDS FOR TOMORROW.
MAV REMAINS STRONGER OF THE TWO WITH WIND ADVISORY LEVEL SPEEDS
WHILE THE MET DOESNT QUITE ADVERTISE 30 KNOTS. WILL KEEP WINDS JUST
BELOW WIND ADVISORY LEVELS AND WILL LET THE MIDNIGHT SHIFT TAKE ONE
MORE LOOK AT THINGS. WINDS AROUND 30 TO 35 MPH WITH GUSTS BETWEEN 45
AND 50 COULD BE POSSIBLE DURING THE AFTERNOON HOURS.
COLD FRONT STILL ON TRACK TO MOVE THROUGH THE REGION WEDNESDAY
NIGHT...WITH A REINFORCING SURGE ON THURSDAY. COOLER TEMPS CAN BE
EXPECTED ON THURSDAY AS SURFACE HIGH SETTLES INTO THE REGION.
BLOCKING PATTERN TO BECOME ESTABLISHED INTO THE WEEKEND...WITH QUIET
WEATHER PREVAILING. LATEST MEX TEMPS IN THE EXTENDED APPEAR WAY TOO
COOL AND HAVE INCREASED TEMPS IN MOST PERIOD BY A FEW DEGREES. 12Z
GFS TRIES TO SNEAK A DISTURBANCE INTO THE REGION SATURDAY NIGHT AND
SUNDAY WITH SOME QPF ACROSS THE AREA. THINK THE PROSPECTS AT THIS
POINT ARE TOO SLIM TO MENTION IN THE FORECAST.
FIRE WEATHER...
A DRYLINE WILL PUSH EAST INTO WESTERN OKLAHOMA BY WEDNESDAY
AFTERNOON WHILE A COLD FRONT APPROACHES THE NORTHWEST SECTIONS OF
THE PANHANDLES BY LATE WEDNESDAY. CRITICAL FIRE WEATHER CONDITIONS
ARE EXPECTED TO DEVELOP ACROSS ALL OF THE PANHANDLES BY MIDDAY
WEDNESDAY. BEHIND THE COLD FRONT ON THURSDAY...RELATIVE HUMIDITIES
SHOULD REMAIN ABOVE 20 PERCENT WHILE WIND SPEEDS REMAIN LESS THAN 15
TO 20 MPH. FIRE WEATHER CONDITIONS ARE EXPECTED TO BE BELOW ELEVATED
LEVELS AT THIS TIME.
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 10 AM TO 10 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: ARMSTRONG...CARSON...COLLINGSWORTH...
DALLAM...DEAF SMITH...DONLEY...GRAY...HANSFORD...HARTLEY...
HEMPHILL...HUTCHINSON...LIPSCOMB...MOORE...OCHILTREE...
OLDHAM...POTTER...RANDALL...ROBERTS...SHERMAN...WHEELER.
OK...RED FLAG WARNING FROM 10 AM TO 10 PM CDT WEDNESDAY FOR THE
FOLLOWING ZONES: BEAVER...CIMARRON...TEXAS.
&&
08/17HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 1142 PM CDT TUE MAY 10 2011 OKZ001>003-TXZ001>020-111645- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 1142 PM CDT TUE MAY 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS CAN BE EXPECTED ACROSS THE PANHANDLES TONIGHT. A FEW STORMS MAY BE STRONG TO SEVERE WITH HAIL UP TO THE SIZE OF QUARTERS THE MAIN HAZARD. CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO BREEZY SOUTHEAST TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH SOME HIGHER GUSTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. CRITICAL FIRE WEATHER CONDITIONS ARE ANTICIPATED ON WEDNESDAY ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES DUE TO STRONG SOUTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES. A RED FLAG WARNING IS IN EFFECT FOR ALL OF THE PANHANDLES FROM 10 AM THROUGH 10 PM CDT. A WIND ADVISORY MAY BE NEEDED WEDNESDAY AS SOUTHWEST WINDS ARE FORECAST TO INCREASE TO 25 TO 35 MPH WITH HIGHER GUSTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR CRITICAL FIRE WEATHER CONDITIONS ON WEDNESDAY. MBS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 138 AM CDT WED MAY 11 2011 TXZ011-012-016-110715- DEAF SMITH TX-OLDHAM TX-POTTER TX- 138 AM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT FOR POTTER...OLDHAM AND DEAF SMITH COUNTIES. AT 137 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 12 MILES SOUTH OF ADRIAN...MOVING NORTHEAST AT 50 MPH. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. CLK
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 146 AM CDT WED MAY 11 2011 TXZ012-017-110715- POTTER TX-RANDALL TX- 146 AM CDT WED MAY 11 2011 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT FOR RANDALL AND POTTER COUNTIES. AT 146 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 10 MILES SOUTH OF CANYON...MOVING NORTH AT 50 MPH. BRIEF...STRONG WIND GUSTS ARE POSSIBLE NEAR THUNDERSTORMS. MOVE TO A PLACE OF SAFETY IF THREATENING WEATHER APPROACHES. STAY AWAY FROM WINDOWS. CLK
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
220 AM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND GST 1 E AMARILLO 35.20N 101.80W
05/11/2011 E60 MPH POTTER TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1100247
ERAPRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
226 AM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND GST AMARILLO 35.20N 101.82W
05/11/2011 E60 MPH POTTER TX EMERGENCY MNGR
LAWN FURNATURE ALSO BEING BLOWN AROUND ALONG WITH
REDUCED VISIBILITIES FROM BLOWING DUST.
&&
CORRECTED REMARKS
EVENT NUMBER AMA1100248
ERAPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
233 AM CDT WED MAY 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM TSTM WND DMG AMARILLO 35.20N 101.82W
05/11/2011 POTTER TX EMERGENCY MNGR
ABOUT A HALF DOZEN POWER LIINES AND POLES DOWN IN
AMARILLO. ALSO...SOME MINOR WIND DAMAGE ALONG INTERSTATE
27.
&&
EVENT NUMBER AMA1100249
ERAThe national radar mosaic for the moment the first event began.
1 high wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2011Every state in 2011This day in weather historyWarnings in Oklahoma, May 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 313984.